MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SERIES A PAT STD 37 3 PEG; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. SERIES A PAT STD 37 3 PEG; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Scar Tissue (2060)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Event date: unknown date in (b)(6) 2019.Explant date: unknown date in (b)(6) 2019.Therapy date: unknown date in (b)(6) 2019.Concomitant medical products: vngd ps open por fmrl lt 70 catalog#: 184532 lot#: 907090, biomet finned pri stem 40mm catalog#: 141314 lot#: 142140, bmet regenx pri tib tray 79mm catalog#: 141275 lot#: 610110.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent a left knee revision.It is noted in the surgical record that the patient acquired left knee infection and subsequently underwent several i&ds (washouts) on unknown dates, and all components removed during stage i procedure were treated with iv antibiotics for six (6) weeks.Cultures were negative post treatment and the patient was then re-implanted.No additional patient consequences were reported.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, e1, g4, g7, h2, h3, h6, and h10.Reported event was confirmed by review of medical records.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: several washouts were previously performed.Old scar tissue from prior procedures was present.No complications noted.Dhr was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
SERIES A PAT STD 37 3 PEG
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9928120
Report Number0001825034-2020-01476
Device Sequence Number2764807
Product Code JWH
UDI-Device Identifier00880304436633
UDI-Public(01)00880304436633(17)200715(10)753480
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K040770
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/15/2020
Device Model NumberN/A
Device Catalogue Number184768
Device Lot Number753480
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/11/2020
Supplement Date Received by Manufacturer06/08/2020
Initial Report FDA Received Date04/06/2020
Supplement Report FDA Received Date06/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;